Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My doctor recommended I try nu derm, has anyone tried this. Im somewhat skeptical that it would work and I dont want to waste hundreds of dollars. Also what were the initial side efffects, my doctor told me they would be similar to when you start tretinoin cream, that worries me becasue I looked lke hell for two months when I used it. Any information would be helpful, thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×